Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2013, 2:24 PM EDT for Cape May County, New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 2:24 PM EDT (18:24 UTC)
- Expired
- Jul 10, 2013, 3:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WWUS81 KPHI 101824
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT WED JUL 10 2013
NJZ021>025-101930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
224 PM EDT WED JUL 10 2013
...A FEW STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...SOUTHEASTERN
ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ATLANTIC...CAPE
MAY AND CUMBERLAND COUNTIES AT 220 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
LAT...LON 3946 7430 3938 7438 3938 7440 3936 7440
3930 7453 3923 7462 3913 7471 3910 7469
3906 7474 3897 7496 3915 7490 3919 7499
3927 7500 3946 7449 3950 7435 3950 7430
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 1:05 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 10, 1:05 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 105 PM EDT WED JUL 10 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM HEADING INTO EASTERN CANADA WILL DRAG A COLD FRONT FROM THE GREAT LAKES INTO THE REGION LATE TONIGHT. THE COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA ON THURSDAY BEFORE STALLING JUST TO THE SOUTH AND EAST OF THE REGION ON FRIDAY AND THEN DISSIPATE OVER THE WEEKEND. THE BERMUDA HIGH PRESSURE SYSTEM WILL THEN SLOWLY START RETROGRADING BACK TOWARD THE EASTERN SEABOARD EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THERE WERE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AHEAD OF A MID LEVEL IMPULSE THAT WAS APPROACHING OUR REGION FROM THE WEST AT MIDDAY. THE SHOWERS AND THUNDERSTORMS WERE STRENGTHENING DUE TO DAYTIME HEATING. THEY WERE ALSO MOVING INTO INCREASINGLY UNSTABLE AIR. THE TREND IS EXPECTED TO CONTINUE DURING THE AFTERNOON WITH ADDITIONAL SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH PRECIPITABLE WATER VALUES REMAIN NEAR OR ABOVE 2 INCHES IN MOST OF OUR FORECAST AREA. THE WIND IS EXPECTED TO REMAIN FROM THE SOUTHWEST AROUND 10 MPH WITH GUSTS NEAR 20 MPH. TEMPERATURE SHOULD BE MAINLY IN THE 80S, FALLING INTO THE 70S BRIEFLY IN AND NEAR AREAS OF PRECIPITATION. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... THE BULK OF THE CONVECTIVE ACTIVITY SHOULD BE MOVING OFF TO OUR EAST-NORTHEAST AS THE MID-LEVEL TROUGH ADVANCES THROUGH BY THE LATE EVENING HOURS. THE ATMOSPHERE DOES NOT REALLY GET TURNED OVER TOO MUCH AND AN ELEVATED MIXED LAYER COULD RESIDE ACROSS THE REGION. CONVECTION TO OUR WEST THIS EVENING, TIED TO THE FRONTAL BOUNDARY ACROSS THE GREAT LAKES TODAY, MAY SLIDE EAST INTO OUR NECK OF THE WOODS LATE TONIGHT. SOME OF THE NUMERICAL GUIDANCE SUGGESTS THAT SOME MID-LEVEL DRYING TAKES PLACE, BUT GIVEN WE WILL SEE THE STRONGER MID-LEVEL WIND FIELD MOVE OVERHEAD DO NOT THINK TOO MUCH DRYING WILL TAKE PLACE. WE MAINTAIN CHANCE POPS TONIGHT ACROSS THE AREA. OVERNIGHT LOWS WILL NOT DROP TOO MUCH FROM WHERE THEY WERE THIS MORNING AND WITH DECENT CLOUD COVER STILL AROUND MID-70S APPEARS LIKELY. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THE WRF-NMMB INITIALIZATION AT 500MB LOOKED CLOSER THAN THE GFS OVER THE UPPER MIDWEST AND BETTER AT 925MB. BOTH MODELS LOOKED SIMILAR AT 850MB. KEEPING THE TREND GOING, IF ANYTHING THEY WERE MAYBE 1C TOO COLD. IN SPITE OF THIS, THE GFS SOLUTION IS WELL WITHIN THE SPECTRUM OF OTHER MEDIUM RANGE MODELS AND ITS ENSEMBLE MEAN OF LEAVING A DECAYING CLOSED LOW ALOFT AROUND BEFORE IT GETS SHOVED WESTWARD BY OUR OLD FRIEND, THE BERMUDA HIGH. THE HIGHEST IMPACT WEATHER RELATED DAY IN THE LONG TERM SHOULD BE THURSDAY AS THE COLD FRONT MOVES THROUGH WITH BOTH STRONG THUNDERSTORMS AND HEAVY DOWNPOURS POSSIBLE. THE RETROGRADING BERMUDA HIGH IS EXPECTED TO SHUNT MOST OF CHANTAL'S MOISTURE WEST OF OUR AREA, AND BRING A CLEAN TROPICAL AIR MASS INTO OUR AREA. THAT WOULD BE THE GOOD NEWS. THE BAD NEWS IS THAT THE INTO THE 90S HEAT AND MORE HUMIDITY WOULD ALSO RETURN. HOW NASTY THURSDAY BECOMES WITH RESPECT TO STRONG OR SEVERE THUNDERSTORMS IS PREDICATED ON HOW QUICKLY WE CAN SEE THE SUN. RIGHT NOW WE ARE SEEING MORE NEGATIVES THAN POSITIVES. OTHER MODELS HAVE JOINED THE GFS IN FORECASTING THE MOST IMPRESSIVE LOOKING SEVERE WEATHER THERMODYNAMIC PARAMETERS I HAVE SEEN SO FAR FOR THE CONVECTIVE SEASON IN THE OHIO VALLEY. RIGHT OFF THE BAT IT WOULD APPEAR THE MCV ASSOCIATED WITH THIS ACTIVITY IS TIMED TO PASS ACROSS OUR CWA DURING THE MORNING. WE HAVE SEEN HOW THE DECAYING DERECHO ON THE FIRST DAY OF THE U.S. OPEN AT MERION DID NOT LEAVE MUCH JUICE IN OUR ATMOSPHERE FOR THE REST OF THE DAY. THE THERMODYNAMIC AND KINEMATIC FIELDS OVER OUR CWA ON THURSDAY ARE FORECAST TO BE A LEVEL BELOW THE OHIO VALLEY. THE MLCAPE OF 1000-1500J IS OK, THERE IS NO DCAPE (TOO MOIST) AND HEALTHIER BULK SHEAR VALUES ARE LATE IN ARRIVING. FROM THE HYDRO END, THE FORECAST PWATS ARE STILL AROUND 2 INCHES AND THE FCST K INDEX APPROACHING 40. WANT TO SEE HOW MUCH HEAVIER RAIN FALLS TODAY AND TONIGHT BEFORE WE GO FROM MENTION IN THE HWO TO A WATCH. FOR NOW WE WILL ADD SUB SEVERE ENHANCED WORDING TO THE FORECAST AND CONTINUE MENTION IN THE HWO. WHILE GFS MOS MAX TEMPS ARE THEORETICALLY OBTAINABLE, GIVEN THE LOW FCST CONVECTIVE TEMPS, WE HAVE DECIDED TO COMPROMISE BETWEEN THE TWO DATA SETS FOR MAX TEMPS. IF ANYTHING THE TIMING OF THE CFP HAS SLOWED SLIGHTLY AND WE UPPED POPS EARLY EAST. THERMODYNAMICALLY WE CAN STILL SUPPORT THUNDER INTO THE EVENING, IT BECOMES LESS LIKELY OVERNIGHT. WE ARE GOING TO TREAT FRIDAY INTO SUNDAY AS ONE ENTITY FOR NOW AS THE MODELS CLOSE AN UPPER LOW FROM THE TROF NEAR OR OVER OUR CWA BEFORE IT RETROGRADES TO THE WEST. WITH THE COLD POOL ALOFT ALL THREE DAYS WILL BE ABLE TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THERE ARE MODEL DIFFERENCES AS TO WHERE AND THUS POPS WERE KEPT LOW. ON FRIDAY WE KEPT POPS OUT OF DELMARVA AS THERE WAS DECENT MODEL CONSENSUS OF THE LACK OF SUFFICIENT MOISTURE TO GENERATE PRECIPITATION. IT GETS MUDDLED OVER THE WEEKEND WITH SUNDAY (LOW CONFIDENCE) LOOKING LIKE THE DAY WITH MORE AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS. THE COMBINATION OF THIS FEATURE AND A WEAKENING HIGH PRESSURE SYSTEM WILL DROP TEMPERATURES CLOSER TO NORMAL AND OF GREATER IMPORTANCE LOWER HUMIDITY LEVELS TO MORE TOLERABLE LEVELS. WE DID NOT SWAY MUCH FROM HPC SOLUTIONS FOR MONDAY AND TUESDAY. THE ECMWF DID A TOTAL 180 FROM ITS DAY RUN ON HOW IT HANDLED THE CLOSING LOW AND IS NOW SO FAR SOUTHWEST (VS BEING THE MOST NORTHEAST) THAT IT BRINGS SOME OF CHANTAL'S MOISTURE OUR WAY. WITHOUT TIME TO SEE IF ITS ENSEMBLE MEAN IS SIMILAR, WE WILL STICK WITH THE EXPECTATION THAT MOST OF CHANTAL'S MOISTURE REMAINS WEST OR SOUTHWEST OF OUR CWA. EVEN THE ECMWF SOLUTION EVENTUALLY WILL MAKE IT HOTTER AND MORE HUMID, JUST AT A SLOWER PACE THAN THE OTHER MODELS. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THIS AFTERNOON INTO THE EARLY EVENING. MAINLY VFR CONDITIONS ARE ANTICIPATED EXCEPT IN AND NEAR SHOWERS AND THUNDERSTORMS. THE WIND SHOULD BE MOSTLY FROM THE SOUTHWEST AROUND 8 TO 12 KNOTS WITH GUSTS NEAR 20 KNOTS. THE SOUTHWEST WIND IS FORECAST TO DIMINISH INTO THE 4 TO 8 KNOT RANGE FOR TONIGHT AND IT MAY BECOME LIGHT AND VARIABLE IN SPOTS. THE CHANCE FOR PRECIPITATION IS EXPECTED TO DIMINISH THIS EVENING AND IT MAY INCREASE AGAIN LATE TONIGHT. ABUNDANT MOISTURE IN THE ATMOSPHERE SHOULD RESULT IN THE DEVELOPMENT OF MVFR CEILINGS AND VISIBILITY VALUES OVERNIGHT. OUTLOOK... THURSDAY AND THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE TERMINALS. LOCAL MVFR OR LOWER CONDITIONS WILL OCCUR IN ANY STORMS. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS. FRIDAY THROUGH SUNDAY...MAINLY DIURNALLY (DAYTIME HEATING) DRIVEN ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME BRIEF MVFR CONDITIONS EXPECTED. OTHERWISE, VFR CONDITIONS ARE EXPECTED. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ON OUR WATERS TODAY AND TONIGHT. SEAS WILL RUN AROUND 3-4 FEET WITH SOUTHWESTERLY WINDS STILL IN PLACE. A COLD FRONT WILL APPROACH FROM THE NORTHWEST VERY LATE TONIGHT BUT SHOULD STILL REMAIN WEST OF OUR WATERS BY THURSDAY MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SWEEP ACROSS THE REGION THIS AFTERNOON AND EVENING AND MAY PRODUCE VERY HEAVY RAINFALL AND GUSTY WINDS. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS THROUGH THE PERIOD. WITH THE COLD FRONT NEARING AND THEN PASSING THROUGH THE AREA WATERS ON THURSDAY AND THURSDAY NIGHT, THE GRADIENT IS EXPECTED TO WEAKEN. THEN WITH THE FRONT DISSIPATING IN THE AREA, THE MARINE WATERS ARE OUTLOOKED TO REMAIN IN A RELATIVE WEAK PRESSURE GRADIENT PATTERN INTO THE WEEKEND. HOWEVER, SHOWERS AND THUNDERSTORMS THAT MOVE THROUGH THE AREA WATERS ON THURSDAY COULD CAUSE GUSTY WINDS THAT MIGHT REACH SPECIAL MARINE WARNING CRITERIA. && .RIP CURRENTS... THERE IS A MODERATE RISK OF STRONGER RIP CURRENT FORMATION ALONG THE NEW JERSEY SHORELINE TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/MEOLA NEAR TERM...IOVINO SHORT TERM...HEAVENER LONG TERM...GIGI AVIATION...GIGI/IOVINO MARINE...GIGI/HEAVENER/MEOLA RIP CURRENTS...HEAVENER
Hazardous weather outlook, Jul 10, 5:19 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 519 AM EDT WED JUL 10 2013 NJZ001-007-008-PAZ054-055-060>062-110930- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 519 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG THUNDERSTORMS AND SOME FLOODING TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLOW MOVING FRONT COULD STILL POSE THE THREAT OF LOCALLY GUSTY THUNDERSTORMS AND SOME FLOODING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ070-071-101>106-110930- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 519 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG THUNDERSTORMS AND SOME FLOODING TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLOW MOVING FRONT COULD STILL POSE THE THREAT OF ADDITIONAL LOCALLY STRONG THUNDERSTORMS AND SOME FLOODING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-024>026-110930- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 519 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG THUNDERSTORMS AND SOME FLOODING THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLOW MOVING FRONT COULD POSE ADDITIONAL THREAT OF LOCALLY STRONG THUNDERSTORMS AND FLOODING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-110930- DELAWARE BEACHES- 519 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG THUNDERSTORMS AND SOME FLOODING THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLOW MOVING FRONT COULD POSE ADDITIONAL THREAT OF LOCALLY STRONG THUNDERSTORMS AND FLOODING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-110930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 519 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING FRONT COULD TRIGGER LOCALLY GUSTY THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLOW MOVING FRONT COULD TRIGGER ADDITIONAL GUSTY THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 10, 12:47 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT WED JUL 10 2013
NJZ012>014-101800-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1247 PM EDT WED JUL 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONMOUTH AND SOUTHERN
MIDDLESEX COUNTIES...
AT 1241 PM EDT...A STRONG THUNDERSTORM WAS NEAR JAMESBURG...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR ROBERTSVILLE
AROUND 100 PM...MORGANVILLE AROUND 110 PM...HOLMDEL AROUND 120
PM...MIDDLETOWN AROUND 130 PM...FAIR HAVEN AROUND 140 PM AND
HIGHLANDS AROUND 150 PM.
LAT...LON 4027 7398 4025 7448 4043 7452 4047 7425
4045 7420 4047 7418 4046 7416 4047 7413
4043 7405 4043 7400 4047 7403 4048 7402
4045 7396 4031 7396
MEOLASpecial weather statement, Jul 10, 12:52 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 PM EDT WED JUL 10 2013
DEZ001-MDZ008-NJZ016>018-101815-
CAMDEN NJ-CECIL MD-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
1252 PM EDT WED JUL 10 2013
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL NEW CASTLE...EASTERN
CECIL...GLOUCESTER...SALEM AND WESTERN CAMDEN COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMDEN...CECIL...
GLOUCESTER...NEW CASTLE AND SALEM COUNTIES AT 1245 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
LAT...LON 3990 7495 3962 7486 3954 7495 3954 7502
3957 7506 3953 7507 3952 7519 3956 7524
3951 7529 3948 7555 3949 7555 3957 7552
3959 7555 3951 7555 3948 7559 3946 7583
3964 7588
MEOLASpecial weather statement, Jul 10, 1:57 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EDT WED JUL 10 2013
NJZ020-026-027-101815-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
157 PM EDT WED JUL 10 2013
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BURLINGTON AND
SOUTHERN OCEAN COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF SOUTHERN
BURLINGTON AND SOUTHERN OCEAN COUNTIES AT 151 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
LAT...LON 3979 7417 3978 7414 3980 7411 3974 7414
3979 7417 3978 7418 3972 7414 3964 7417
3960 7423 3964 7424 3959 7425 3960 7429
3957 7428 3954 7433 3962 7460 3963 7461
3984 7467 3998 7406
POSpecial weather statement, Jul 10, 2:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT WED JUL 10 2013
NJZ021>025-101930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
224 PM EDT WED JUL 10 2013
...A FEW STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...SOUTHEASTERN
ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ATLANTIC...CAPE
MAY AND CUMBERLAND COUNTIES AT 220 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
LAT...LON 3946 7430 3938 7438 3938 7440 3936 7440
3930 7453 3923 7462 3913 7471 3910 7469
3906 7474 3897 7496 3915 7490 3919 7499
3927 7500 3946 7449 3950 7435 3950 7430
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:47 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 73 min |
| Jul 10, 12:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 83 min |
| Jul 10, 2:01 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jul 10, 2:27 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jul 10, 7:48 PM EDT | Special Weather Statement | PHI | Talbot | 42 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.